I am a 28 yo, male, with AA changing to AT/AU. The first signs (single spots) appeared early in general school and they used to get covered after a time. While studying for my first degree, at the university, I had started to lose more hair which convinced me to shave. Since then I am doing this 'grooming' each morning for the last 12 years.
In 2009 I started to study for my second degree and new spots appeared on the rest of my body. In a last attempt to deal with this, I went to a doctor and I started a steroids treatment. Dermovat for head and legs, and Elcon for the beard and eyebrow hair. No positive reactions took place and instead I started having skin reactions which made me stop the treatment after more than 6 months.
Today I miss both my eyebrows, most of my head and arms' hair. Since last year, the hair on my legs also started to disappear.
Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.
AlopeciaWorld.com: It's hair loss support at its best!